RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 91–96 (Mi de10308)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

New Modifications of the Collocation Method for a Class of Linear Equations with a Hadamard Integral

N. S. Gabbasov

Naberezhnochelninskii State Pedagogical Institute

Full text: PDF file (775 kB)

English version:
Differential Equations, 2001, 37:1, 100–106

Bibliographic databases:

UDC: 519.642
Received: 31.03.2000

Citation: N. S. Gabbasov, “New Modifications of the Collocation Method for a Class of Linear Equations with a Hadamard Integral”, Differ. Uravn., 37:1 (2001), 91–96; Differ. Equ., 37:1 (2001), 100–106

Citation in format AMSBIB
\Bibitem{Gab01}
\by N.~S.~Gabbasov
\paper New Modifications of the Collocation Method for a Class of Linear Equations with a Hadamard Integral
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 91--96
\mathnet{http://mi.mathnet.ru/de10308}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846403}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 100--106
\crossref{https://doi.org/10.1023/A:1019228617170}


Linking options:
  • http://mi.mathnet.ru/eng/de10308
  • http://mi.mathnet.ru/eng/de/v37/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Gabbasov, Z. Kh. Kalimullina, “K teorii lineinykh integralnykh uravnenii s nepodvizhnymi osobennostyami v yadre”, Trudy Tretei Vserossiiskoi nauchnoi konferentsii (29–31 maya 2006 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2006, 78–81  mathnet
    2. N. S. Gabbasov, Z. Kh. Kalimullina, “Ob odnom pryamom metode resheniya lineinykh integralnykh uravnenii s nepodvizhnymi osobennostyami v yadre”, Trudy chetvertoi Vserossiiskoi nauchnoi konferentsii s mezhdunarodnym uchastiem (29–31 maya 2007 g.). Chast 3, Differentsialnye uravneniya i kraevye zadachi, Matem. modelirovanie i kraev. zadachi, SamGTU, Samara, 2007, 68–72  mathnet
  • Number of views:
    This page:39
    Full text:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019